RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIAM J. Math. Anal., 2016, том 48, выпуск 1, страницы 1–33 (Mi sjma1)  

Renormalization for autonomous nearly incompressible BV vector fields in two dimensions

Stefano Bianchinia, Paolo Bonicattoa, Nikolay A. Gusevb

a S.I.S.S.A., Trieste, Italy
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russian Federation

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 13-01-12460
Российский научный фонд 14-11-00687
The research of these authors was partially supported by the PRIN project "Nonlinear Hyperbolic Partial Differential Equations, Dispersive and Transport Equations: Theoretical and Applicative Aspects." The research of this author was supported by the Russian Foundation for Basic Research project 13-01-12460 (in sections 1-4) and by the Russian Science Foundation grant 14-11-00687, Steklov Mathematical Institute (in sections 5-9).


DOI: https://doi.org/10.1137/15M1007380


Реферативные базы данных:

ArXiv: 1412.6387
Тип публикации: Статья
Поступила в редакцию: 06.02.2015
Принята в печать:05.10.2015
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sjma1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:20

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019